BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 3 >

Please use this identifier to cite or link to this item:

Title: The Analysis and Optimization of Survivability of MPLS Networks
Authors: Mossavari, Mohammadreza
Zaychenko, Yurii
Keywords: MPLS Networks
survivability indicators
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The problem of MPLS networks survivability analysis is considered in this paper. The survivability indexes are defined which take into account the specificity of MPLS networks and the algorithm of its estimation is elaborated. The problem of MPLS network structure optimization under the constraints on the survivability indexes is considered and the algorithm of its solution is suggested. The experimental investigations were carried out and their results are presented.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 3

Files in This Item:

File Description SizeFormat
ijita15-3-p09.pdf155.83 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License